# SDR FDEA201702230629

- Difficulty date: February 23, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7479503
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1531, LONGERON 12R, DURING AN X RAY INSPECTION, A CRACK WAS FOUND ON FWD LONGERON.   REPLACED THE LONGERON FROM BS 1511 TO 1531 IAW SRM 53-00-05-2R, FIG 201, REPAIR 1.   CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
